An Extension of the Representation Space of the Group Admitted by a System of Ordinary Differential Equations
Differencialʹnye uravneniâ, Tome 40 (2004) no. 8, pp. 1043-1049
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_8_a3,
author = {A. N. Kusyumov},
title = {An {Extension} of the {Representation} {Space} of the {Group} {Admitted} by a {System} of {Ordinary} {Differential} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {1043--1049},
year = {2004},
volume = {40},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_8_a3/}
}
TY - JOUR AU - A. N. Kusyumov TI - An Extension of the Representation Space of the Group Admitted by a System of Ordinary Differential Equations JO - Differencialʹnye uravneniâ PY - 2004 SP - 1043 EP - 1049 VL - 40 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_2004_40_8_a3/ LA - ru ID - DE_2004_40_8_a3 ER -
A. N. Kusyumov. An Extension of the Representation Space of the Group Admitted by a System of Ordinary Differential Equations. Differencialʹnye uravneniâ, Tome 40 (2004) no. 8, pp. 1043-1049. http://geodesic.mathdoc.fr/item/DE_2004_40_8_a3/